# SDR ASOA2016040814763

- Difficulty date: April 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 22,360 hours, 21,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SPOT TRACK SECTION BS 409.00 & 16-364 HAS CORROSION IN SEVERAL GEARS OUT OF LIMITS.    COMPLIED WITH REO 601R-53-00-625, RECEIVED AND COMPLIED WITH ECTC REO 601R-53-00-625.  REMOVED LT SIDE SEAT TRACK FS 409.00+16-364 IAW AMM 53-01-11-000-802. INSTALLED NEW SERVICEABLE LT SIDE SEAT TRACK 44FS409+16-364 IAW AMM 53-01-11-400-802.
